On some properties of Hamel bases and their applications to Marczewski measurable functions

François G. Dorais , Rafał Filipów , Tomasz Natkaniec

Abstract

n/a
Author François G. Dorais
François G. Dorais,,
-
, Rafał Filipów (FMPI / IM)
Rafał Filipów,,
- Institute of Mathematics
, Tomasz Natkaniec (FMPI / IM)
Tomasz Natkaniec,,
- Institute of Mathematics
Journal seriesCentral European Journal of Mathematics, ISSN 1895-1074, (A 20 pkt)
Issue year2013
Vol11
No3
Pages487-508
Keywords in Englishlinear function, additive function, (s)-measurable set, Marczewski measurable set, (s)-measurable function, Marczewski measurable function, intermediate value property, Darboux function, connectivity function, extendable function, Covering Property Axiom
DOIDOI:10.2478/s11533-012-0144-1
URL http://link.springer.com/article/10.2478%2Fs11533-012-0144-1
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 15.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.519 (2) - 2013=0.557 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back